# SDR DALA2022122788422

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,374 hours, 1,447 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: R3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3R DOOR SLIDE WONT DISARM.   EXERCISED 3R SLIDE ARMING LEVER AND OPERAION CHECKED OK.
